# SDR CA151116007

- Difficulty date: November 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 76
- Aircraft time: 4,124 hours
- Engine: Lyc LO360A1G6
- Propeller: Hartzl HCM2YR
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Fork
- Part number: 35810169
- Condition: Cracked
- Location: Nlg
- Part time: 4,105 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A ROUTINE PRE-FLIGHT WALK AROUND, THE PILOT NOTICED THE LOWER FORK ALUMINUM CASTING CRACKED/SPLIT WHERE THE CHROME FORK IS PRESSED INTO THE FORK.  THE CRACK FOLLOWED A CASTING LINE, SUGGESTING A POSSIBLE DEFECT IN THE CASTING. THERE WAS NO NOSE GEAR SHIMMY REPORTED AND THE TORQUE LINK SYS IS IN GOOD CONDITION. A SERVICEABLE FORK ASSY WAS INSTALLED AND THE ACFT RETURNED TO SERVICE.
